| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer's family reported via phone call that the buttons are hard to press.The customer¿s blood glucose level was unknown.The customer was assisted with troubleshooting and display did not returned back.The customer was also reported that buttons were worn down and cannot see the up or down arrow.The customer was advised to replace and discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had unresponsive buttons due to flattened (creased) all buttons dome switch.No unlocked lcd keypad connector noted.